HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 17 no. 3-4 >

ON A THEOREM CONCERNING THE DISTRIBUTION OF ALMOST PRIMES

Files in This Item:
JFSHIU_17_N3-4_152-159.pdf438.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56044

Title: ON A THEOREM CONCERNING THE DISTRIBUTION OF ALMOST PRIMES
Authors: Uchiyama, Saburô Browse this author
Issue Date: 1963
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 17
Issue: 3-4
Start Page: 152
End Page: 159
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56044
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 17 no. 3-4

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University